Belarusian Ministry of health registered a new compound drug AnGrimax Neo, capsules.
AnGrimax Neo action: antipyretic, antiinflammatory, anti-edema, analgetic, and antiallergic. AnGrimax Neo capsule composition: Paracetamol 325 mg; Phenylephrine hydrochloride 10 mg; Pheniramine maleate 20 mg. Indications: catarrhal diseases, rhinitis, rhinopharyngitis and flu-like diseases in adults and children after 15 accompanied with nasal transparent discharge and epiphora, sneezing, headache and/or fever. Administration: intake after meal in adults and children after 15 1 capsule 2 or 3 times daily without time-of-the-day limitations but preferable before sleep at night.